# SDR ASAA1058184

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 13,125 hours, 3,890 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 3404000040
- Part serial: YT006740
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 31,198 hours, 10,784 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EXCESSIVE OIL CONSUMPTION.  FOUND LEAK FROM FUEL PUMP PAD DRAIN IAW DRAIN LINES INSPECTION MM 71 71 00 700 801 F00.  REPLACED NR 2 ENG FUEL PUMP PACKAGE AGB ROTATION SEAL PER MM 72 60 00.  IDLE LEAK CHECK GOOD.  FUEL PUMP PACKAGE REMOVED AND RE-INSTALLED PER MM 73 11 01, LEAK AND OPS CHECKS GOOD.  ACCOMPLISHED PART POWER LEAK CHECK.  REF MM 71 00 00 700 823 F00 & DRAIN LINE INSPECTION REF MM 71 71 00 700 801 F00.  FOUND NO LEAKS FROM DRAIN LINES.  FOUND OIL LEAK FROM LUBE UNIT LEAKING BETWEEN LUBE UNIT & OIL LINE.  FOUND LUBE UNIT INSERTS PULLED OUT.  REPLACED NR 2 ENG LUBE UNIT REF MM 79 21 01 400 801 F00.  LEAK CHECK GOOD.  VERIFICATION FLIGHT SUCCESSFUL.
